# SDR DALA2016111808972

- Difficulty date: October 23, 2015
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 72,582 hours, 33,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL BETWEEN FRAMES 12 TO 16.  REPLACED THE DUMMY RAIL IAW SRM.
